i was takin anywhere from 3 to 5 a day. im makin it through the withdrawal part but im nervous and scared and realizing how many mistakes ive made. does any one have any idea until my head will start to clear.
As far as your health goes you should be fine. The Min/Dose: 10.0mg The Max does is 640.0mg for Oxycodone. (For pain management). When you have an addiction (Which you might not have inless you're abusing oxycontin) you usually have underline psychiatric problem/s that you haven't dealt with and covered with drugs. I would suggest that you see a Psychologist or go to a rehab center if you aren't already. As far as the symptoms, it depends on the person. My dad takes 30mg 8x daily (240) for his back pain and isn't addicted so it's not a lethal dose.. I hope I've helped. Let me know if I can do answer any other of your questions. Good Luck!
Yes, everyone who decides to stop taking opiates goes through guilt, shame, regret, sadness, anxiety, depression and other negative emotions. That is why you need a support group around you, to pick you up and reassure you. There is a recipe called the Thomas Recipe on this site and it has over the counter meds and herbal supplements that help with withdrawal symptoms. I know you really don't feel like getting out and walking or doing light exercise, but, it will help the body reboot its own neurotransmitters to work again and your body will soon after start producing its own appropriate amount of pain relief. It will also make your brain produce some feel good chemicals. As soon as you can, try to exercise some and increase it every few days, it will help alot of the bad feelings. Good Luck
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 3 answers
Opiate Withdrawal - Im cold turkey on my 3rd day does anyone think a few darvocet will make me feel?
Posted 1 Feb 2010 • 1 answer
Posted 6 Feb 2010 • 2 answers
Posted 8 Jul 2010 • 5 answers
Posted 20 Nov 2010 • 2 answers